Doctor insights on:
Slightly Elevated Liver Enzymes With Loose Stool And Hematuria
I have loose yellowish stools(sometimes w/ bright red blood), high liver enzymes(alt-103), low creatinine(7.3), blood in urine & frequent k. Stones?
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Flank pain back & abdomen, nausea, diarrhea, chills, temp 99.8, no appetite, positive Murphy's, blood in urine, elevated liver enzymes, neg. Ultrasoun?
Here are some ...: Your current scenario needs timely professional attention, care, and Rx disregarding availability of healthcare. So, collect & bring the info on the onset, degree, duration, interval, evolution, and progress of all the symptoms over time to Doc for analysis + physicals + possible tests such as CT of abdomen so to deduce possible Dx for proposing reasonable Rx/care. Don't wait. Best wish ... ...Read more
High liver enzyme : Although loose stool can be a non-specific symptom due to various condition such as certain food, lactose intolerance, etc., elevated liver enzyme probably should be evaluated. Particular, in someone who has elevated liver enzyme and chronic loose bowel movement, one always has to consider a condition such as ulcerative colitis. I would make sure that you review your condition with your doctor. ...Read more
Elevated liver enzymes, (no alcohol, no tylenol) bright to dull red blood and mucus in stool.. Should i worry?
Need more evaluation: Yes, the combination of abnormal liver enzymes (not attributable to alcohol) and GI bleeding raises considerable concern. There are many possibilities here, but comprehensive lab work and endoscopic testing will clarify your diagnosis & needed treatment. In the meantime, please avoid nsaid's or Aspirin (unless medically prescribed), & let your doctor know you want to move your testing along. ...Read moreSee 1 more doctor answer
Symptoms are high blood pressure, rapid heart rate, nausea, vomiting, right side abdominal pain, elevated liver enzymes, blood in urine, weight loss?
Rapid heart rate: You need to get to an emergency room for an evaluation for all of your seriious complaints. Your nausea and vomiting could be related to the cause of your elevated liver enzymes. You rapid heart rate may be symptom of dehydration and given the list of complaints you have, some of which are serious, you need to head for the nearest er as soon as possible to prevent a serious event from developing. ...Read more
High liver enzymes, anemic & weight loss....Also some pink in stool....Going for a blood test tomorrow....Very worried....Possible issues?
Find the cause: I understand you are also hypertensive and taking Insulin for what i presume is diabetes. A variety of illnesses can cause lower GI bleeding as you describe, and your physician needs to find out why the liver enzymes are up. Look at this as a chance for better health rather than a fearful ordeal. Best wishes and stay proactive. ...Read more
Not likely to be can: Cancer is rarely the cause of elevated liver enzymes...So you do not have to worry that much. Yet they imply liver damage of some degree, the commonest cause is alcohol. So i would advise you to be sure not to drink alcohol till the enzymes return to normal. Also make sure that you do not have hepatitis. This can be done with a blood test for hepatitis b and hepatitis c. ...Read moreSee 1 more doctor answer
Yes: With any infection, you can get dehydrated ; will have an inflammatory reaction. Dehydration can raise liver enzymes to a small extent. In addition, liver enzymes are involved in the inflammatory reaction so they will go up too. After the infection is resolved, the liver enzymes should go back down within a few days. If you are back to your "normal self" ; the enzymes are still high, see your dr. ...Read more
Right ab pain extends 2 back & ribs at times. Intermittent but daily for weeks. Clear CT scan & colonoscopy. Slightly elevated liver enzymes. ?
Why do I have slightly elevated liver enzymes at times and not other times? Docs have looked for hep. And many other things. Going on 10 years.
Elevated LFTs: Without more details, it is hard to say. Levels that are no more than twice normal yield a different list of possibilities than if they are , say, 10x normal. Low elevations may be due to medications and/or supplements you take, metabolic conditions, or a long list of other causes. Inherited disorders are also possible. Consult a hepatologist. ...Read more
Usually Very Safe: Your slightly elevated liver enzymes should be evaluated by your physician. If no significant problem is found it is safe to take lipitor (atorvastatin). Monitoring liver enzymes is frequently done on a periodic basis. Small elevations of liver enzymes over baseline on Lipitor (atorvastatin) is not an indication of liver damage and can be safely followed. ...Read more
Probably: It's a given that fatty liver is not normal. I trust that additional concerns -- notably wilson's -- have been ruled out, and that you're taking steps, including aerobic fitness, to keep the fatty liver at bay. I'm glad you're keeping this under close watch and hope you'll stay proactive. ...Read more
Elevated liverenzyme: For liver enzymes to get elevated you need to have inflamation in the liver, so anything that does that can increase the liver enzymes including infections, congenital abnormalities. You should talk to the newborn's pediatrician for a clearer answer, as he/she will know ur newborn better.. ...Read more
Yeah: Sure could, also to lots of other drugs, possible viral infection if snort or shoot drugs. Could even get hep a from sharing a pipe, joint, food, etc from someone infected. ...Read more
Hematuria is the presence of blood in the urine. When you can see the blood, it's called gross hematuria. When the blood can only be seen under a microscope it is known as microscopic hematuria. Hematuria can be caused by kidney stones, kidney infections, urinary tract infections, an enlarged prostate, cancer, certain medications, and ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor online
- Slightly elevated liver enzyme
- Slightly elevated liver enzymes treatment
- Slightly elevated liver enzymes symptoms
- Slightly elevated liver enzymes causes
- What causes slightly elevated liver enzymes?
- What does slightly elevated liver enzymes mean?
- Slightly elevated pancreatic enzymes
- Elevated liver enzymes and blood clots in stool
- Reasons for slightly elevated liver enzymes